# SDR DALA1206246303

- Difficulty date: January 16, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 95,626 hours, 12,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

33/230 MAIN DECK FLOOR SUPPORT CRACK BS 500-520, LBL 67, L=1" PER B747-400 SRM 51-40-02.  REPLACED THE MAIN DECK FLOOR SUPPORT.
